Doctor insights on:
Burn Dressing Etc Medication
When my burn dressing replaced 2 days ago the nurse used neat Savlon. Wound was healthy. Now it has indented dark hard patches. Must I see a doctor?
Photo sensitizing: Certain photo sensitizing agents can make you sun sensitive and cause you to burn more easily when exposed to uv light. Some examples include doxycycline, some diuretics, retinoids, as well as medications such as psoralens. Note that these are just some examples and by no means is that list complete. ...Read more
How many hours after taking the pill do I wait before I can take other medication (such as rapid burn pills)?
I have a question about bv and the medication i was taking ... i failed to realize i was suppose to take 2 a day & have been only taking 1 a day besides today. today is the first day i've felt burning ?
Please let your: parents know. You may wish to resubmit and tell us which medication you are referring to. ...Read more
What medications should be given to the patient who is having BP in range of 150-180mmhg has a complaint of burning sensation in chest?
Blood pressure: A patient with hypertension should be their physician, get appropriate evaluation and if chest symptom for that also. Then appropriate treatment recommended by the examining/treating physician should be followed. ...Read more
My philtrum is a deep red, dry, and is usually painfully burning. I feel really embarrass when i out in public.. What medication or creams can I use?
Depends on cause: The most common reason for burning eyes is eye dryness and there are lots of eyedrops in your pharmacy for this. Less common is allergy and you can find anti-allergy drops as well. If your vision is undisturbed and there is no pain, no light sensitivity and no discharge, then try one of these. If that does not work, consult with your ophthalmologist. ...Read more
Sensitivity: vaginal sensitivity can be realted to many issues: rarely allergy to semen, sometimes due to inadequate lubrication or menopausal changes. Definitely can be related to latex condoms ( if used)- worth a GYN consult. Depending on which medications you are using this could be a possible side effect. ...Read more
Burning sensation on left wrist last 10 seconds been going on for a week and a half no medication or injuries
In certain cultures: this means either you are going to come into a large sum of money or you are going to have your car towed. Burning discomfort in the wrist associated with repetitive motions and numbness or parasthesias in the thumb, and first 2-3 fingers usually is due to irritation or compression of the median nerve. (Carpal Tunnel Syndrome) If no injury rash has occurred I would ret it and see if it resolves. ...Read more
What do you advise if I'm taking some medication and my hands got red blotches and it burns and hurts so much. what do I do?
Allergy vs contact: One wonders if this is an allergic reaction or a contact dermatitis. Until it's determined, I suggest stopping the medication in question, contact your doctor (or a dermatologist or allergist), have your hands examined immediately, avoid contact with rubber gloves, detergents, anything new you've recently contacted. It might merit oral as well as topical medication to halt the inflammation. ...Read more
I have heartburn alaways. As long as I am on medication o an ok but 3 days after I finish the medication course the burn returns again?
I have a burning feeling at the tip of my penis and i forgot the name of the medication that relieves it that does not turn your urine blue. ?
My eyes keep burning and they often get teary. Should i just keep washing them with cold, clean water or should i opt for medication?
Sounds like Dry eyes: Dry eyes are an often the culprit of many symptoms in the eye which can include burning, stinging, tearing, foreign body sensation, tiredness, heaviness, blurred vision and eye pain. You can have some or all of the symptoms or even none of the symptoms and have dry eye. I would suggest starting with using over-the-counter artificial tears and a warm compress on the eye to see if that helps! ...Read moreSee 1 more doctor answer
Experience a burning sensation on my left arm it last 10 seconds and goes away it been happening for a week in a half now. Not taking medications.
I have white discharge which becomes powdery on drying , itching and burning in the vaginal area during micturating. what Medication should i take?
Vaginal Discharge: Often, white itchy discharge is from vaginal yeast infections, which can be treated with non-prescription anti-yeast creams (such as miconazole or clotrimazole), or with a one-dose pill called fluconazole (if not pregnant). Burning with urination raises concern for bladder infection, which can be treated with antibiotics. Several sexually-transmitted infections cause discharge, so get checked. ...Read more
I was diagnosed with ♡burn 5 yrs ago. It happens mostly after waking up. I took medication for 1month but ♡burn didn't go away. Could I have an Ulcer?
Best to see a MD: It is reasonable as an initial treatment to try Prilosec or another OTC stomach medicine at first. If the symptoms persist for longer then two weeks, or are unchanged during that time, you are best served to se a doctor. It might be an infection, treated with antibiotics or something more serious. ...Read more
I am a diabetic and whenever i lay down my feet start burning but when I am out and about they don't bother me at all i haven't been taking my medication on a regular cause it makes me sick
First : First let me address your statement about not taking your medication regularly because it makes you sick. This is the root of your problem because uncontrolled diabetes (high sugar) leads to something called diabetic neuropathy, which is nerve damage. This causing burning, tingling, and numbness, mainly in your lower extremities, and commonly at night. If you can control your diabetes, this will likely improve as well. In the meantime your doctor can prescribe medications to help ease your discomfort. Please schedule a visit with your doctor, discuss your problems with the medication you are currently on, and try a new approach. If you don't things will only get worse. Take care of yourself. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Curity gauze burn dressing medication
- Acticoat burn dressing
- Curity dressing medication
- Ask a doctor a question free online
- Allevyn dressing medication
- Replicare dressing medication
- Duoderm cgf dressing medication
- Algicell dressing medication
- Burn dressing etc adverse effects